User Profile
Hi.. I have PCOD and TTC since 1yr. From 1mnth i am on Normoz and after ovulation induction my gynec told that egg has not developed properly and gave duphaston for 12 days. But from past few days I am having light spotting. Can anyone tell md why spotting is ocurrinf? Is this due to duphaston? Or any other condition?


Did you find this post helpful?
|

User Profile
replied October 26th, 2018
Infertility Answer A64533
Hi,
Welcome to ehealthforum,
If you have been trying for pregnancy and have not been successful, you should consider getting a complete infertility work-up done for you and your partner to see if there are any underlying causes for the infertility/inability to conceive. Treatment as needed (based on examination and investigations results) would be started to help you get pregnant. if you are trying for pregnancy, monitor cervical mucus changes and the BBT (basal body temperature) charting to predict your ovulation (along with the follicular study) and time your intercourse for having fruitful results. Have intercourse in positions that allow for deeper penetration for high deposit of semen. Have diet with foods rich in zinc content to ensure better maturation of egg and sperms. The mild spotting along with abdominal cramps could suggest possibility of probable implantation bleed if you had been sexually active around your ovulation time (if you are pregnant), or it could suggest withdrawal bleeding after hormonal use (Duphaston). Wait and watch for your periods. Look out for development of any other new symptoms if pregnancy is suspected. If periods do not start within 10 days of expected period dates, or if you get abnormal periods, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Continue to be regular with your prenatal vitamins and folic acid supplements. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Infertility , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.